By Topic

Simple instability criterion for a class of uncertain discrete systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Yeong-Jeu Sun ; Electr. Eng. Dept., I-Shou Univ., Kaohsiung, Taiwan

In this note, the instability of a class of uncertain discrete systems is investigated. Simple instability criterion is derived to guarantee the instability of such systems. Finally, a numerical example is provided to illustrate the main result.

Published in:

Circuits and Systems II: Express Briefs, IEEE Transactions on  (Volume:53 ,  Issue: 5 )